RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 785–789 (Mi mz11907)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Behavior of Solutions of Initial Boundary-Value Problems for a Hyperbolic Equation with Periodic Coefficients

H. A. Matevossianab, A. V. Vestyakb, O. N. Peshcherikovab

a Federal Research Center "Computer Science and Control" of Russian Academy of Sciences, Moscow
b Moscow Aviation Institute (National Research University)

Keywords: asymptotic behavior, hyperbolic equation, initial boundary-value problem, periodic coefficients.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11907

Full text: PDF file (312 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 762–766

Bibliographic databases:

Received: 27.12.2017

Citation: H. A. Matevossian, A. V. Vestyak, O. N. Peshcherikova, “On the Behavior of Solutions of Initial Boundary-Value Problems for a Hyperbolic Equation with Periodic Coefficients”, Mat. Zametki, 104:5 (2018), 785–789; Math. Notes, 104:5 (2018), 762–766

Citation in format AMSBIB
\Bibitem{MatVesPes18}
\by H.~A.~Matevossian, A.~V.~Vestyak, O.~N.~Peshcherikova
\paper On the Behavior of Solutions of Initial Boundary-Value Problems for a Hyperbolic Equation with Periodic Coefficients
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 785--789
\mathnet{http://mi.mathnet.ru/mz11907}
\crossref{https://doi.org/10.4213/mzm11907}
\elib{http://elibrary.ru/item.asp?id=36361327}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 762--766
\crossref{https://doi.org/10.1134/S0001434618110202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059258275}


Linking options:
  • http://mi.mathnet.ru/eng/mz11907
  • https://doi.org/10.4213/mzm11907
  • http://mi.mathnet.ru/eng/mz/v104/i5/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Pescherikova, G. V. Fedotenkov, “Vozdeistvie nestatsionarnoi poverkhnostnoi nagruzki na uprugo-poristoe poluprostranstvo”, Materialy mezhdunarodnoi konferentsiiá«InternationaláConference onáMathematicaláModellingáináAppliedáSciences, ICMMAS-17», Sankt-Peterburgskii politekhnicheskii universitet,á24ľ28 iyulyaá2017 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 160, VINITI RAN, M., 2019, 105–113  mathnet
  • ╠Ó˛ňýÓ˛Ŕ¸ň˝ŕŔň šÓýň˛ŕŔ Mathematical Notes
    Number of views:
    This page:163
    References:17
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019